My dad has been taking Votrient for about 3 weeks and has severe diarrhea and no appetite at all. He is afraid that eating will cause his stomach to feel even worse.
I have been on Votrient since December 2015, (today is May 7 2018 )started at 800 mg. Many side effects, after 6 weeks ,I went down to 600 mg. Then down to 400mg, maintence dose. Tumors reduced considerably, now stable on 400mg.
Side effects of Diarrhea are almost everyday, some good & bad days.
Check internet and Dietican for food to help reduce this side effects.
Omit dairy, whole grain breads and cereals,raw fruits,raw vegetables, fried meats,sausage,bacon,lunch meats hot dogs and fatty meats and other fried foods.
Recommended foods : buttermilk,low fat/skim milk, soy milk Grains : white bread, rice/cornflakes cereals
Fruit/veg : juice no pulp,ripe bananas, melons, well cooked vegetables without seeds or skins, Protein: well cooked meat,pork poultry,fish,eggs, Beverages: water, de caffeinated tea coffee ( I avoid coffee, which adds to enhancing being tired, I avoid sodas ,especially diet sodas.
Other side effects are skin has no melamine, therefore avoid sun, hot and cold temperatures (75-80 degrees is good ), recently itching and burning of skin,
White hair, ( who cares I’m 67) Tried, sleep 12 hours minimum, Progressive muscle atrophy, other than these things I’m fine
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.